# SDR SCNA00024

- Difficulty date: March 27, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,111 hours, 25,272 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935558
- Part serial: 90289117737
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FIRST OFFICERS R2 WINDOW OUTER PANE CRACKED.  REMOVED, REPLACED AND ADJUSTED R2 WINDOW.  OPERATIONAL AND LEAK CHECK NORMAL.
